Here is My Question:
I vomit about 10 to 12 hours after taking Plegridy, so on my injection days I am eating so little that I feel weak. What should I do?
Nausea and vomiting are not uncommon side effects with Plegridy, especially early in treatment. Your doctor will know if you have other medical problems or take other medications that may be contributing to this side effect. Your doctor will also be able to give you a medicine to prevent this side effect, if you continue on Plegridy.
Revere (Rip) Kinkel MD
Professor of Clinical Neurosciences
Director of the Multiple Sclerosis Program
Clinical Neurosciences Director
University of California San Diego
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.